# SDR UIEA2011120700704

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,372 hours, 20,574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: P, L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING TEST HAS NO SPEAKER AURAL WARNING FOR T/S, WITH DOM'S APPROVAL IAW ETOPS MX MANUAL 5.1.5., SWAPPED M616 AND M621 POWER SUPPLY UNITS FOR TROUBLESHOOTING. NO HELP. RETURNED TO ORIGINAL POSITIONS. NG.)
